# SDR FDEA202103200712

- Difficulty date: March 20, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 90,893 hours, 21,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: AGA74141
- Condition: Cracked
- Location: Longeron 50r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - STATION 1853 TO STATION 1871 , LONGERON 50 RIGHT   LONGERON FITTING SUSPECT CRACK. AFT CARGO COMPARTMENT STATION 1853 TO STATION 1871 LONGERON 50 RIGHT CRACKED   LONGERON FITTING REMOVED AND REPLACED WITH FABRICATED LONGERON FITTING AS PER   SRM 51-33-01-0G. LONGERON FITTING FABRICATED BY MACHINING AS PER DOUGLAS DRAWING   AGA 7414 REVISION NC. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
